| Model Number |
816570 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) replaced the required parts for pm and completed release testing successfully.The fsr cleaned the encoder wheel and sensor to address the skipping issue.The unit operated to the manufacturer's specifications.
Event or Problem Description
The field service representative (fsr) reported that during preventative maintenance (pm) of the device, the roller pump quickly skipped or paused but kept normal rotations.There was no patient involvement.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.